# SDR 95ZZZX3403

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION IN FORWARD CARGO BELLY SKIN, STA 680 TO STA 686, BETWEEN STR 28R AND STR 27L.  REPAIRED PER SRM 53-30-3, FIGURE 3A, SHEETS 1-3.  AIRCRAFT TOTAL TIME:  37,842 HOURS; 23,911 CYCLES.
